MathSciNet Relay Station
MathSciNet bibliographic data
MR3003018 90C33 (65K15 90C34)
Zhou, Jinchuan; Xiu, Naihua; Chen, Jein-Shan Solution properties and error bounds for semi-infinite complementarity problems. J. Ind. Manag. Optim. 9 (2013), no. 1, 99–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement